RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 10  


Science People
Vladimir Mikhaǐlovich Millionshchikov (on the occasion of his sixtieth birthday)
D. V. Anosov, V. S. Vladimirov, I. V. Gaishun, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, V. A. Kondratiev, L. D. Kudryavtsev, Yu. A. Mitropol'skii, E. F. Mishchenko, O. A. Oleinik, V. A. Pliss, M. I. Rakhimberdiev, N. Kh. Rozov, A. M. Samoilenko, A. F. Filippov, T. K. Shemjakina
1299

Ordinary Differential Equations
On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation
V. V. Basov
1313
Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator
I. A. Bashkirtseva, M. G. Isakova, L. B. Ryashko
1319
Criteria for the boundedness of the number of compact regular integral manifolds of autonomous differential equations
V. N. Gorbuzov
1325
On the stability of a periodic system of differential equations with delay
Yu. F. Dolgii, S. G. Nikolaev
1330
On a countable set of normalized eigenfunctions of a nonlinear periodic problem with a transformed argument
Ya. M. Dymarskii
1337
Local dynamics of nonlinear singularly perturbed systems with delay
S. A. Kashchenko
1343
“Duck hunting” in the study of singularly perturbed boundary value problems
A. Yu. Kolesov, N. Kh. Rozov
1356
On third-order linear equations
N. A. Lukashevich
1366
On the theory of two-point boundary value problems for second-order differential equations
È. Muhamadiev, A. Naimov
1372
On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set
A. S. Platonov
1382
A lower bound for the minimal exponent of a three-dimensional system
I. N. Sergeev
1387

Partial Differential Equations
Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution
E. V. Zakharov, S. I. Safronov, R. P. Tarasov
1398
Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity
A. A. Zlotnik
1403
On the Cauchy problem for irregular equations
V. V. Kornienko
1408
Long-time asymptotics of an initial-boundary value problem for the two-dimensional Sobolev equation
L. V. Perova, Yu. D. Pletner, A. G. Sveshnikov, M. O. Korpusov
1421

Short Communications
Extension of classes of exactly solvable degenerate systems of Fedorov equations by means of dual $n$-numbers
E. A. Ermolaev
1426
Necessary equality-type optimality condition for delay systems with integral constraints on the control
L. E. Zabello
1429
Asymptotic representation of solutions of ordinary differential equations with two parameters
É. G. Orudzhev
1430
Ограниченные решения линейных сингулярно возмущенных систем
N. G. Panfilov
1433
On Lyapunov exponents of linear extensions of an irrational winding on a torus
T. I. Smirnov
1435
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019